# SDR AALA202107134998

- Difficulty date: April 20, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 55,983 hours, 23,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 147A53509
- Condition: Damaged
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGED HOLE ON STIFFENER LOCATED AT STA 927 AND LBL 24.75. REPLACED STIFFENER PER DWG 147A5350 AND SRM 51-40-05.
